# SDR ASAA2021042834708

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 64,898 hours, 32,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON R1 INOP AT EXTERIOR AND L1 INTERIOR LIGHT. GROUNDED - YES. RELAMPED R1 DOOR LIGHT OPS CHECK NORMAL, ALSO INTERIOR LIGHT.
